# SDR IPXA2024042231994

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N613UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64259
- Aircraft time: 21,078 hours, 3,126 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183U330014
- Part serial: 1584
- Condition: Cracked
- Location: Rt Elevator Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** RIGHT OUTBOARD ELEVATOR, UPPER LEADING EDGE, HAS CRACK AND SMOKING FASTENERS WITH HEADS MISSING. ACCOMPLISHED INSTALL AND TEST PER AMM 27-31-02-404-016.
